Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling dizzy. Getting pins and needle sensation on lower face. Underlying cause and remedy?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1976
Answered : 1872 Questions
Question
Lately but not often I get dizzy feel a but far away although I can function normally and I get pins and needles in my lower face, can you help please, thanks
Posted Sat, 25 May 2013 in General Health
 
 
Answered by Dr. Rajiv K Khandelwal 2 hours later
Hi,

Thank you for your query.

It shall be my pleasure to guide you. However before I can proceed I would like to have the following information:
1. Your age and gender.
2. Any history of hypertension, diabetes or any other disease?
3. Any particular time of the day that you feel dizzy and how is it relieved?
4. The feeling of pins and needles is on any particular side of the lower face or on both sides. How long do they last and how do you get relieved?
5. Any other findings of your doctor which you would like to share?

Please revert back with the above information for me to help you further.

Wishing you all the best.

Regards,

Rajiv K Khandelwal
http://goo.gl/SuCjl
Above answer was peer-reviewed by
 
Follow-up: Feeling dizzy. Getting pins and needle sensation on lower face. Underlying cause and remedy? 3 hours later
I am 54 female
I have dietary controlled diabetes
Pins and needles on Lower face lasts about 2 hours
 
 
Answered by Dr. Rajiv K Khandelwal 31 minutes later
Hi,

Thanks for providing the information.

Though diabetics develop neuropathy but it involved the nerves of the limbs in majority of the cases. I would suggest that you get a complete examination including a neurological examination done to find a cause for this feeling.

I hope I have given you the right guidance to your satisfaction.

Wishing you all the best.

Regards,

Rajiv
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor